Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1719
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.contributor.authorDuman, Oktay-
dc.date.accessioned2019-07-04T14:19:44Z
dc.date.available2019-07-04T14:19:44Z
dc.date.issued2016-06-
dc.identifier.citationAslan, İ., & Duman, O. (2016). A summability process on Baskakov-type approximation. Periodica Mathematica Hungarica, 72(2), 186-199.en_US
dc.identifier.issn0031-5303-
dc.identifier.urihttps://doi.org/10.1007/s10998-016-0120-9-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1719-
dc.description.abstractThe summability process introduced by Bell (Proc Am Math Soc 38: 548-552, 1973) is a more general and also weaker method than ordinary convergence. Recent studies have demonstrated that using this convergence in classical approximation theory provides many advantages. In this paper, we study the summability process to approximate a function and its derivatives by means of a wider class of linear operators than a family of positive linear operators. Our results improve not only Baskakov's idea in (Mat Zametki 13: 785-794, 1973) but also the Korovkin theory based on positive linear operators. In order to verify this we display a specific sequence of approximating operators by plotting their graphs.en_US
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.relation.ispartofPeriodica Mathematica Hungaricaen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectSummability processen_US
dc.subjectBaskakov-type approximationen_US
dc.subjectThe Korovkin theoryen_US
dc.titleA Summability Process on Baskakov-Type Approximationen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume72en_US
dc.identifier.issue2en_US
dc.identifier.startpage186en_US
dc.identifier.endpage199en_US
dc.authorid0000-0001-7779-6877-
dc.identifier.wosWOS:000380693600009-
dc.identifier.scopus2-s2.0-84961644647-
dc.institutionauthorDuman, Oktay-
dc.identifier.doi10.1007/s10998-016-0120-9-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ2-
dc.identifier.wosqualityQ3-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

9
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

11
checked on Mar 4, 2025

Page view(s)

92
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.